# SDR RAIA990642

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- System (JASC): 3140 · Central Computers
- Part: Dca Indicator
- Part number: 501156616
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7784 - DCA - STANDBY ATTITUDE INDICATOR INOPERATIVE.  MAINTENANCE REPLACED STANDBY INDICATOR.  (M)
